# SDR AU980919

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001050000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(AUS) FORWARD GALLEY OVEN FAULTY.  SMOKE FROM THE OVEN NECESSITATED USE OF A FIRE EXTINGUISHER.
